# SDR SIMA972582

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 25357160001060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING HMBV-1 INSPECTION, MAINTENANCE DISCOVERED THE AFT BELLY SKIN (KEEL BEAM) PANEL CORRODED BETWEEN FRAMES 27 AND 28, AND STRINGERS 21L AND 21R.  MAINTENANCE REPAIRED KEEL BEAM PANEL IAW ATR REPAIR DRAWING S535R0092.  AIR ISSUED A SRAS (STRUCTURAL REPAIR APPROVAL SHEET) REF:  S535R0092....1005 ISSUE 'A' WITH PERMANENT VALIDITY.  AIRCRAFT RETURNED TO SERVICE.  (X)
